Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Skin getting dry, allergic with lot of rashes. Have been using Clonate clobestol, Humidus, advised Antoxid, Teczine. Advice ?

Hello Sir, I have been using, since last 4 years, the combination of Clonate clobestol Ointment and Humidus of Curatio healthcare on my face. Especially during winter and dry summers i used this on a daily basis. Now I found, my skin has become very dry, allergic and a lot of rashes has appeared. Many times its very irritant too. Besides I am a cricket player and apply SPF-45. Kindly provide me your understanding on my problem. Local skin doctor has advised me to immediately stop all, given me 2 tablets. 1. Antoxid-HC 2. TECZINE 5mg. Kindly review my problem. Thank You AAAA
Asked On : Thu, 28 Feb 2013
Answers:  1 Views:  272
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response

Thanks for writing here.

Rash on your face may be due to acne.

They have occurred since you have applied clobetasol,humidus,sunscrren.All these causes blockage of ducts leading to acne.Do not apply anything on face now.

For dry skin use a good moisturizing soap like dove.You also need to apply a good moisturizer on face which is non comedogenic and a mild steroid like hydrocortisone only.

You can continue treatment with antioxidants and teczine.You can also apply clindamycin gel over face for few days .

I hope this will solve your problem.Take care.
Answered: Sun, 7 Jul 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor